# SDR PLGA9611261

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344BE
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Broken
- Location: Rt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4453 - DURING CLIMB-OUT FROM BOS, THE RIGHT AC GENERATOR FAIL LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO BOS, LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND REPAIRED AN OPEN WIRE BETWEEN THE AC GENERATOR CONTROL UNIT AND THE WHEEL WELL CIRCUIT BREAKER TO RETURN THE AIRCRAFT TO SERVICE.  (M)
